The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Oberwolfach Reports

Full-Text PDF (498 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 11, Issue 3, 2014, pp. 1991–2046
DOI: 10.4171/OWR/2014/36

Published online: 2015-05-15

Analysis, Geometry and Topology of Positive Scalar Curvature Metrics

Bernd Ammann[1], Bernhard Hanke[2] and André Neves[3]

(1) Universität Regensburg, Germany
(2) Universität Augsburg, Germany
(3) Imperial College London, UK

One of the fundamental problems in Riemannian geometry is to understand the relation of locally defined curvature invariants and global properties of smooth manifolds. This workshop was centered around the investigation of scalar curvature, addressing questions in global analysis, geometric topology, relativity and minimal surface theory.

No keywords available for this article.

Ammann Bernd, Hanke Bernhard, Neves André: Analysis, Geometry and Topology of Positive Scalar Curvature Metrics. Oberwolfach Rep. 11 (2014), 1991-2046. doi: 10.4171/OWR/2014/36